# SDR SIMA200506105

- Difficulty date: February 8, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP INSPECTION, FOUND CORROSION ON LEFT OMEGA BEAM AT FRAME 20, FORWARD CABIN.  COMPLIED WITH LEFT OMEGA SHAPED BEAM REPAIR IAW SRM 53-21-10.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
